Barker’s algorithm for Bayesian inference with intractable likelihoods

Roberts, Gareth O., Łatuszyński, Krzysztof, Gonçalves, Flávio B. . Brazilian Journal of Probability and Statistics 2017. 31 (4) :732-745

Locate this article in:

Bibtex

@article{CIS-487406,
  Author = {Roberts, Gareth O. and Łatuszyński, Krzysztof and Gonçalves, Flávio B.},
  Title = {Barker’s algorithm for Bayesian inference with intractable likelihoods},
  Journal = {Brazilian Journal of Probability and Statistics},
  Volume = {31},
  Number = {4},
  Year = {2017},
  Pages = {732--745},
  Keywords = {}
}

Similar articles